MathSciNet Relay Station
MathSciNet bibliographic data
MR2899014 92D30
Schraiber, Joshua G.; Kaczmarczyk, Angela N.; Kwok, Ricky; et al.; Constraints on the use of lifespan-shortening Wolbachia to control dengue fever. J. Theoret. Biol. 297 (2012), 26–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement